# SDR QXEA2021061700294

- Difficulty date: June 14, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,748 hours, 6,965 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2016120063
- Condition: Fluctuates
- Location: Nr 1 Engine
- Part time: 11,762 hours, 6,970 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 17,000' @ CLIMB 1, 270KTS, GOT A BLEED 1 FAIL CAUTION AND A BLEED 1 OFF ADVISORY MESSAGE ON THE EICAS.  RAN THE CHECKLIST, MESSAGE DISAPPEARED, PRESSURIZATION NORMAL. PRIOR TO RUNNING THE CHECKLIST WE COULD SEE AND FEEL PRESSURE FLUCTUATING. ( ENGINE BLEED SYSTEMS – CROSS BLEED VALVE OPERATES NORMALLY ). REMOVED FROM SERVICE. 
C/W STEP 5.A OF FIM 36-11-00-810-809-A ON #1 ENG. TEST PASSED. DUE TO HISTORY REPLACED LH NAPRSOV AS PRECAUTIONARY, LEAK CHECK GOOD. REF AMM 36-11-00-000/400-801-A. C/W ENG PNEUMATIC BLEED SYS OPS CHECK IN IDLE CONDITION, OPS CHECK GOOD. REF AMM 36-11-00-710-802-A. NO EICAS MESSAGES NOTED DURING TESTS. CLEAR MEL. AIRCRAFT RETURNED TO SERVICE.
